CSpace
Vector fields on mapping spaces and related Dirichlet forms and diffusions
Elworthy, KD; Ma, ZM
1997-09-01
Source PublicationOSAKA JOURNAL OF MATHEMATICS
ISSN0030-6126
Volume34Issue:3Pages:629-651
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000072134100008
PublisherOSAKA JOURNAL OF MATHEMATICS
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13278
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Warwick, Inst Math, Coventry CV4 7AL, W Midlands, England
2.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Elworthy, KD,Ma, ZM. Vector fields on mapping spaces and related Dirichlet forms and diffusions[J]. OSAKA JOURNAL OF MATHEMATICS,1997,34(3):629-651.
APA Elworthy, KD,&Ma, ZM.(1997).Vector fields on mapping spaces and related Dirichlet forms and diffusions.OSAKA JOURNAL OF MATHEMATICS,34(3),629-651.
MLA Elworthy, KD,et al."Vector fields on mapping spaces and related Dirichlet forms and diffusions".OSAKA JOURNAL OF MATHEMATICS 34.3(1997):629-651.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Elworthy, KD]'s Articles
[Ma, ZM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Elworthy, KD]'s Articles
[Ma, ZM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Elworthy, KD]'s Articles
[Ma, ZM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.